Vol. 10, No. 3, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Conformally Euclidean metrics on $\mathbb R^n$ with arbitrary total $Q$-curvature

Ali Hyder

Vol. 10 (2017), No. 3, 635–652
Abstract

We study the existence of solution to the problem

(Δ)n2u = Qenu in n ,κ :=nQenudx < ,

where Q 0, κ(0,) and n 3. Using ODE techniques, Martinazzi (for n = 6) and Huang and Ye (for n = 4m + 2) proved the existence of a solution to the above problem with Q  constant > 0 and for every κ (0,). We extend these results in every dimension n 5, thus completely answering the problem opened by Martinazzi. Our approach also extends to the case in which Q is nonconstant, and under some decay assumptions on Q we can also treat the cases n = 3 and n = 4.

Keywords
$Q$-curvature, nonlocal equation, conformal geometry
Mathematical Subject Classification 2010
Primary: 35G20, 35R11, 53A30
Milestones
Received: 5 August 2016
Revised: 8 November 2016
Accepted: 22 January 2017
Published: 17 April 2017
Authors
Ali Hyder
Departement Mathematik und Informatik
Universität Basel
CH-4051 Basel
Switzerland